# SDR CALA2021122002401

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 67,329 hours, 24,239 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRA CKED REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 V842476, 12/17/2021. DATA WAS TRANSCRIBED FROM NSA EMX NR 00120, IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE HANGER NR 6230817, WORK ACCOMPLISHED BY V905004, AND INSPECTED NSA EMX N/R 00120 AND HANGER N/R 6230817 FOR WORK ACCOMPLISHED BY V895792. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION INSPECTION COMPLETE
